# SDR 95ZZZX1640

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97216
- Make and model: Cessna T310R
- Aircraft serial: 310R0930
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Jackscrew
- Condition: Worn
- Location: Rt Flap System
- Part time: 1,800 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION, FOUND AN ALUMINUM SHEAR RIVET HAD BEEN REPLACED WITH A STEEL CLEVIS PIN.  WHEN THE PROPER SHEAR RIVET WAS INSTALLED, IT SHEARED.  FURTHER INVESTIGATION FOUND RT JACKSCREW HAD WORN AND BALLBEARINGS WERE JAMMING THE SCREW CAUSING THE RIVET TO SHEAR AS IT WAS DESIGNED TO.  OVERHAUL OF THE JACKSCREW AND INSTALLATION OF THE CORRECT PARTS FIXED ALL PROBLEMS.
